MAUDE Adverse Event Report: Insulet Corporation Omnipod DASH Insulin Management System; Pump, Infusion, Insulin

Insulet Corporation Omnipod DASH Insulin Management System; Pump, Infusion, Insulin
Model Number 18320
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the needle mechanism had fully deployed before the pod was able to be used.No impact to the patient's glucose level was reported.No medical assistance was required.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.

Brand Name
Omnipod DASH Insulin Management System
Common Device Name
Pump, Infusion, Insulin
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50927416
Report Number3014585508-2026-71866
Device Sequence Number9498453
Product Code LZG
UDI-Device Identifier20385082000020
UDI-Public(01)20385082000020(11)250626(17)270626(10)PD1K06262511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18320
Device Catalogue NumberBLE-I1-529
Device Lot NumberPD1K06262511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale